# SDR AALA20180921001

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 18,893 hours, 7,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED RIGHT HAND OUTBOARD CENTER FLOORBOARD SUPPORT AT STA 540. REPLACED RIGHT HAND OUTBOARD CENTER FLOORBOARD SUPPORT (INTERCOSTAL) PER 51-00-05-1.
